# SDR A6WA200840147

- Difficulty date: March 3, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 12,104 hours, 11,278 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

PACK NR 2 OVERHEATED ON GROUND CAUSING SMOKE IN THE CABIN.  UNCONTROLLABLE IN AUTO OR MANUAL.  (M)
